# SDR M3HA95005

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983MA
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 308
- Engine: Pwa PW121
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Condition: Loose
- Location: Rt Eng
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT NR 1530 - DURING TAKEOFF ROLL NR 2 TORQUE GAUGE INDICATED ZERO.  PILOT ABORTED TAKEOFF.  FOUND RIGHT TORQUE INDICATOR AND FUEL CLOG CAUTION CIRCUIT BREAKERS BOTH POPPED.  PERFORMED A VISUAL CHECK INSIDE RIGHT ENGINE NACELLE AND FOUND THE TOP CANNON PLUG ON FUEL CONTROL ASSEMBLY BACKED OFF.  CLEANED AND RESEATED CANNON PLUG.  RESET BOTH POPPED CIRCUIT BREAKERS.  AIRCRAFT OPERATIONALLY CHECKED GOOD DURING TWO FULL POWER TAXI-RUNS.  AIRCRAFT RELEASED FOR SERVICE.  (W)
